I PRIKLADNAYA MATEMATIKA
(FUNDAMENTAL AND APPLIED MATHEMATICS)
2002, VOLUME 8, NUMBER 2, PAGES 357-364
M. B. Banaru
View as HTML View as gif image View as LaTeX source
Nearly-cosymplectic hypersurfaces in nearly-Kählerian manifolds are considered. The following results are obtained.
Theorem 1. The type number of a nearly-cosymplectic hypersurface in a nearly-Kählerian manifold is at most one.
All articles are published in Russian.
|Main page||Contents of the journal||News||Search|
Last modified: November 26, 2002